MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO NAV; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO NAV; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Catalog Number D134901
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to biosense webster (bwi) for evaluation.Visual inspection and electrical test of the returned device were performed following bwi procedures.Visual analysis revealed that electrode #1 was lifted with sharp edges.No other damage was observed.An electrical test was performed, and no electrical issues were found.A manufacturing record evaluation was performed for the finished device number, and no internal actions related to the reported complaint condition were identified.The lifted electrode observed could be related to the electrical issue reported by the customer; therefore, the customer complaint was confirmed.The potential cause of the damage could be related to the manipulation of the device during the procedure; however, this cannot be conclusively determined.The instructions for use contain the following recommendation: the catheter is recommended for use with an 8 fr atraumatic soft tipped sheath.Confirm compatibility of the catheter with the guiding sheath by fully inserting and withdrawing the catheter through the irrigated sheath before clinical use.If excessive force is required or interference between the catheter and sheath is observed, use an alternate guiding sheath to avoid damaging the catheter or sheath.As part of biosense webster¿s quality process, all devices are manufactured, inspected, and released to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc, or its employees that the report constitutes an admission that the product, biosense webster inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation ablation procedure with a lasso nav catheter and there was electrocardiogram (ecg) signal interference.During the operation, the signal interference (noise) was observed on all body surface and intracardiac ecg channels.A second device was used to complete the operation.There was no adverse event reported on the patient.This event was originally assessed as not mdr reportable.The device was received for analysis, and it was discovered that electrode #1 was lifted with sharp edges.This finding is mdr reportable.

Brand Name
LASSO NAV
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19710514
Report Number2029046-2024-02304
Device Sequence Number11572934
Product Code DRF
UDI-Device Identifier10846835009651
UDI-Public10846835009651
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Catalogue NumberD134901
Device Lot Number31129689L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown